# SDR 05FDEA03334

- Difficulty date: October 10, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 15L END SPLICE/CLIP IS CRACKED AT AFT FASTENER BS 680.   REMOVED DAMAGED CLIP AT STR 5L, BS 680 AND INSTALLED IAW SRM 51-30-2.
